Shaheen Nazir
Shaheen Nazir
lums.edu.pk üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On the connectivity of the realization spaces of line arrangements
S Nazir, M Yoshinaga
Ann. Sc. Norm. Super. Pisa Cl. Sci. 11 (5), 921-937, 2012
222012
Admissible local systems for a class of line arrangements
S Nazir, Z Raza
Proceedings of the American Mathematical Society 137 (4), 1307-1313, 2009
122009
Generalizations of Nekrasov-Okounkov Identity
A Iqbal, S Nazir, Z Raza, Z Saleem
Annals of Combinatorics 16 (4), 745-753, 2012
102012
Separable quadratic stochastic operators
UA Rozikov, S Nazir
Lobachevskii Journal of Mathematics 31 (3), 215-221, 2010
82010
An efficient algebraic criterion for shellability
I Anwar, Z Kosar, S Nazir
arXiv preprint arXiv:1705.09537, 2017
72017
On the intersection of rational transversal subtori
S Nazir
Journal of the Australian Mathematical Society 86 (2), 221-231, 2009
72009
The f-and h-vectors of interval subdivisions
I Anwar, S Nazir
Journal of Combinatorial Theory, Series A 169, 105124, 2020
42020
Canonical forms and infimum of positive braids
U Ali, Z Iqbal, S Nazir
Algebra Colloquium 18 (spec01), 1007-1016, 2011
32011
On the admissibility of certain local systems
S Nazir, M Torielli, M Yoshinaga
Topology and its Applications 178, 288-299, 2014
22014
Monomial Ideals with Quasi-Linear Quotients
AA S. Nazir, I.Anwar
Lobachevskii Journal of Mathematics 40 (1), 85-89, 2019
12019
Hyperplane arrangements
S Nazir
GC University Lahore, Pakistan, 2007
12007
On some subfields of K ((X))
S Nazir, A Popescu
Journal of Prime Research in Mathematics 2, 194-197, 2006
12006
On γ - and local γ -vectors of the interval subdivision
I Anwar, S Nazir
Journal of Algebraic Combinatorics, 1-23, 2020
2020
The equivariant cohomology of weighted flag orbifolds
H Azam, S Nazir, MI Qureshi
Mathematische Zeitschrift 294 (3), 881-900, 2020
2020
ON γ-AND LOCAL γ-VECTORS OF THE INTERVAL SUBDIVISION
I Anwar, S Nazir
arXiv preprint arXiv:1807.02806, 2018
2018
The f- and h- vectors of Interval subdivisions
IA S Nazir
arXiv:1806.03823, 2018
2018
Semi-φ h and strongly log-φ convexity
H Iqbal, S Nazir
Studia Universitatis Babes-Bolyai, Mathematica 59 (2), 2014
2014
On the elliptic curves arising from 4-bar mechanisms
Z Raza, S Nazir
The Rocky Mountain Journal of Mathematics, 1359-1365, 2012
2012
Continuous Automorphisms and An Equivalence Relation In K[[X]]
S Nazir
The Journal of Prime Research in Mathematics 1 (1), 178-183, 2005
2005
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–19